# SDR AALA2020060219012

- Difficulty date: May 25, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 19,962 hours, 5,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON CENTER FITTING L= 5.948, W= 0.426 AND D= 0.049 AT FR66 - FR68, STR23L.  REPLACED CENTER FITTING LOCATED BTW FR66 TO FR68 AT LEVEL STR 23L AFT GALLEY AREA IAW SRM 51-42-11-801 AND DWG D53480505.
